Childhood Diseases

Question
Posted by: BMJ | 2010/11/14

Q.

Post 777

Further to post 777

Another opinion please doc. When I give my son panado to relieve the pain and fever, he obviously feels better and then plays and runs around (he is generally an active child who loves jumping and running). But then when the meds wear off - he crashes. He almost seem even sicker.

Do I give meds to relieve his pain and fever (and risk the jumping about) or not and he rests but feels poorly?

Expert's Reply

A.

Paediatrician

As mentioned in my reply I think your son has pneumonia and should be seen by a doctor today. He certainly has the typical symptoms of pleurisy.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.